MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 04/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Uneventful anti-reflux procedure and device implant on (b)(6) 2013.Uneventful device explant (b)(6) 2016.Linx device found in the correct position/geometry.Hiatal hernia (4-5cm) developed between the time of implant and explant.Patient reported severe coughing fit in (b)(6) 2015 that correlated to the return of reflux symptoms.After device removal, patient underwent nissen fundoplication.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5645237
Report Number3008766073-2016-00034
Device Sequence Number172435
Product Code LEI
UDI-Device Identifier00855106005059
UDI-Public00855106005059
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/15/2016
Device Model NumberLS16
Device Lot Number4052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2016
Initial Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age75 YR